# SDR DALA2024102110268

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 38,501 hours, 4,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 172212
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,468 hours, 4,595 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3326 EMER LIGHTS AT 2L AREA INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY PER A330 AMM 33-55. OK FOR SERVICE. (6392292)
